# SDR SWAA2021072922910

- Difficulty date: January 23, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 792-849 Rbl27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO THRESHOLD STA 792 - 849 RBL 27 WL 156 / REMOVED CORROSION IN AN AREA OF 1.8' X .8' X .011 DEEP; FOUND TO BE OUT OF LIMITS DUE TO NO ESTABLISHED SRM LIMITS; REMOVED WEB BS 792-849 RBL 27; LOCATED AND DRILLED NEW WEB; INSTALLED WEB IAW DWG 146A8340 & SRM 51-40-02
